Impulsive problems for semilinear differential equations with nonlocal conditions
By Zhenbin Fan. 2010
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/8482a5004189ee147baba4ce865b2f2ef90b4c66
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Michal Feckan
- Jinrong Wang
- Yong Zhou
- T. Cardinali
- P. Rubbioni
- Nazim Idrisoglu Mahmudov
- V. Vijayakumar
- Donal O'Regan
In Control and Systems Engineering
Citations in the corpus
- On the new concept of solutions and existence results for impulsive fractional evolution equations (2011, methodology): “For a wide bibliography and exposition on this object see for instance the monographs of [1, 2, 3, 4] and the papers [5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19].”
- Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces (2012, background): “Moreover, they extend to multifunctions and to the nonautonomous case the existence theorems proved in [6], where the autonomous linear operator considered therein generates a compact strongly continuous semigroup (cf.”
- Controllability results for impulsive differential systems with finite delay (2012, unknown): “42 (2012) 6187-6192 6187”